# SDR HEEA955970

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206050288103
- Condition: Corroded
- Location: Aft Skid
- Part time: 1,089 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE IS CORRODED.  (CORROSION AT MOUNT PAD .011 BEYOND LIMITS.)
